MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUEtome 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION TRUEtome 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00584170
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.
 
Event or Problem Description
It was reported to boston scientific corporation that a truetome 44 was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones performed on (b)(6) 2026.During the procedure, the cutting wire of the truetome 44 broke.It was reported that no part of the cutting wire detached and fell into the patient.Additionally, it was also reported that the exposed cutting wire did not fully exit the endoscope when the device was energized.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and the patient condition at the conclusion of the procedure was reported to be stable.Note: the complainant reported that the exposed cutting wire did not fully exit the endoscope when the device was energized.; however, according to the instructions for use (ifu), warning: verify that the cutting wire has exited the endoscope by visualizing it on the endoscope monitor.Failure to do so may result in contact between the cutting wire and the endoscope while electrical current is applied.This may cause grounding, which can result in patient injury, operator injury, a broken cutting wire, and/or damage to the endoscope.

Brand Name
TRUEtome 44
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough,, MA 01752
EI   01752
9145716918
MDR Report Key24778328
Report Number3005099803-2026-01218
Device Sequence Number21313550
Product Code KNS
UDI-Device Identifier08714729827634
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584170
Device Catalogue NumberM00584170
Device Lot Number0035170799
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight145 LB